Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the weight gain issue

Posted by Pat on April 2, 1999, at 8:21:54

In reply to Re: the weight gain issue, posted by saintjames on April 2, 1999, at 0:11:19

Thanks for the reassurance Matt! I'm off AD's now and hoping to lose the weight. The prospect of being able to lose weight is one of the few things that keeps me going about getting off the AD! Right now, being off only a few days, I'm a little scared, AND depressed that yet another drug trial failed.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:4030